Recent Issues

Volume 14
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
In  Forthcoming  Issues
Equivariant Grothendieck-Riemann-Roch and localization in operational K-theory

David Anderson, Richard P. Gonzales, Sam Payne

Chebyshev’s bias in dihedral and generalized quaternion Galois groups

Alexandre Bailleul

Computing integral points on $X_{ns}^+(p)$

Aurélien Bajolet, Yuri Bilu, Benjamin Matschke

The Erd\H{o}s--Selfridge problem with square-free moduli

Paul Balister, Béla Bollobás, Robert Morris, Julian Sahasrabudhe, Marius Tiba

Friezes satisfying higher SL_k-determinants

Karin Baur, Eleonore Faber, Sira Gratz, Khrystyna Serhiyenko, Gordana Todorov

Elements of given order in Tate-Shafarevich groups of abelian varieties in quadratic twist families

Manjul Bhargava, Zev Klagsbrun, Robert Lemke Oliver, Ari Shnidman

Birational geometry of moduli spaces of configurations of points on the line

Michele Bolognesi, Alex Massarenti

The Navarro conjecture for the alternating groups

Olivier Brunat, Rishi Nath

An algebraic framework for noncommutative bundles with homogeneous fibres

Tomasz Brzeziński, Wojciech Szymański

A proof of Perrin-Riou's Heegner point main conjecture

Ashay Burungale, Francesc Castella, Chan-Ho Kim

An intriguing hyperelliptic Shimura curve quotient of genus 16

Lassina Dembélé

Algorithms for orbit closure separation for invariants and semi-invariants of matrices

Harm Derksen, Visu Makam

Harmonic theta series and the Kodaira dimension of A_6

Moritz Dittmann, Riccardo Salvati Manni, Nils Scheithauer

Equidistribution of shapes of complex cubic fields of fixed quadratic resolvent

Robert Harron

Curtis Homomorphisms and the integral Bernstein center for GL_n

David Helm

Corrigendum to: On the supersingular locus of the GU(2,2) Shimura variety

Benjamin Howard, George Pappas

Rational approximations on toric varieties

Zhizhong Huang

The Laplace transform of the second moment in the Gauss circle problem

Thomas A. Hulse, Chan Ieong Kuan, David Lowry-Duda, Alexander Walker

Boundedness of log pluricanonical representations of log Calabi--Yau pairs in dimension 2

Chen Jiang, Haidong Liu

Motivic multiple zeta values relative to \mu_2

Zhongyu Jin, Jiangtao Li

$p$-adic estimates of exponential sums on curves

Joe Kramer-Miller

On the $\mu$-invariants of abelian varieties over function fields of positive characteristic

King Fai Lai, Ignazio Longhi, Takashi Suzuki, Ki-Seng Tan, Fabien Trihan

The geometric average size of Selmer groups over function fields

Aaron Landesman

A note on Lie algebra cohomology

Michael J. Larsen, Valery A. Lunts

Height of rational points on random Fano hypersurfaces

Pierre Le Boudec

Residual Galois representations of elliptic curves with image contained in the normaliser of a non-split Cartan

Samuel Le Fourn, Pedro Lemos

Skeletons of Prym varieties and Brill-Noether theory

Yoav Len, Martin Ulirsch

Reduction type of smooth quartics

Reynald Lercier, Qing Liu, Elisa Lorenzo García, Christophe Ritzenthaler

An analogue of the Grothendieck-Springer resolution for symmetric spaces

Spencer Leslie

Relative crystalline representations and $p$-divisible groups in the small ramification case

Tong Liu, Yong Suk Moon

Patching and multiplicity $2^k$ for Shimura curves

Jeffrey Manning

Integral p-adic Hodge theory of formal schemes in low ramification

Yu Min

Tate modules of isocrystals and good reduction of Drinfeld modules

Maxim Mornev

A quaternionic Saito-Kurokawa lift and cusp forms on G_2

Aaron Pollack

On the Breuil-Schneider conjecture: Generic case

Alexandre Pyvovarov

Algebraic maps constant on isomorphism classes of unpolarized abelian varieties are constant

Eric M. Rains, Karl Rubin, Travis Scholl, Shahed Sharif, Alice Silverberg

A proof of the Brown-Goodearl Conjecture for module-finite weak Hopf algebras

Daniel Rogalski, Robert Won, James J. Zhang

Generating series of a new class of orthogonal Shimura varieties

Eugenia Rosu, Dylan Yott

On the birational section conjecture over finitely generated fields

Mohamed Saïdi, Michael Tyler

Torsion orders of Fano hypersurfaces

Stefan Schreieder

The cancellation of projective modules of rank 2 with a trivial determinant

Tariq Syed

The Hodge ring of varieties in positive characteristic

Remy van Dobben de Bruyn

Greatest common divisors of integral points of numerically equivalent divisors

Julie Tzu-Yueh Wang, Yu Yasufuku

Arithmetic of curves on moduli of local systems

Junho Peter Whang

Epsilon dichotomy for linear models

Hang Xue

Moduli spaces of symmetric cubic fourfolds and locally symmetric varieties

Chenglong Yu, Zhiwei Zheng